# SDR ABXA20250815176

- Difficulty date: August 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N391CM
- Make and model: Boeing 767381
- Aircraft serial: 32975
- Aircraft time: 58,821 hours, 24,007 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Not Closed
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI  AFTER LEFT ENGINE START MASTER WARNING & MAIN CARGO DOOR LIGHT ILLUMINATED. A/C RETURNED TO THE GATE (BTB) AND MTX GROUNDED AC. FOUND MAIN CARGO DOOR WAS NOT COMPLETELY CLOSED CLOSED DOOR REMAINDER OF THE WAY LIGHT EXTINGUISHED IAW B767 AMM 52-32-00. MTX RETURNED AC TO SERVICE .
